I just started ortho tri-cyclen lo, a little less than two weeks ago. I haven't really felt like myself at all, especially after starting the light blue pills. I haven't been crazy or anything, just been feeling really distant. My boyfriend has noticed and is concerned. Is this something I can expect to go away? What has your experience been?
I've started on the dark blue pills now, and am starting to feel a little more like myself, I just wonder if it's always going to be like this, if it's going to get worse, or if it will get better. I've also had very light spotting the entire time, does anyone know if this will go away?
If you're noticing an extreme change then I'd contact your doctor.
It's very possible you are just a little moody because your body is just getting used to the hormones and everything could go away within three months. But if the pills are negatively affecting your life or relationship with your partner then I would just call to see if you could try another pill next month.
No need to walk around feelin' like junk if you don't have to, you know?